26557 articles – 20385 Notices  [english version]
.:. Consultation > Liste des articles .:.
46942 documents classés par :
Première Page Page Précédente 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Optimal control of a semilinear parabolic equation with singular arcs
Bonnans J. F.
Optimization, Methods and Software 29, 2 (2014) 964-978 [hal-00740698 - version 2]
fulltext access A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity
Bégout P. et al
Discrete and Continuous Dynamical Systems - Series A 34, 9 (2014) 3371-3382 [hal-00769453 - version 2]
Rate-adaptive Secure HARQ Protocol for Block-Fading Channels
Mheich Z. et al
Dans Proceedings of the 22nd European Signal Processing Conference - EUSIPCO 2014, Portugal (2014) [hal-01056016 - version 1]
Fourth order energy-preserving locally implicit discretization for linear wave equations
Chabassier J. et al
Franco-Russian workshop on mathematical geophysics, Russie, Fédération De (2014) [hal-01051807 - version 1]
fulltext access Sub-sampling for Multi-armed Bandits
Baransi A. et al
Proceedings of the European Conference on Machine Learning (2014) 13 [hal-01025651 - version 1]
Semi-parametric estimation of Brown-Proschan preventive maintenance effects and intrinsic wear-out
Doyen L.
Computational Statistics and Data Analysis 77 (2014) 206-222 [hal-00957423 - version 1]
Low-Rank Update of the Restricted Additive Schwarz Preconditioner for Nonlinear Systems
Berenguer L. et al
Dans Domain Decomposition Methods in Science and Engineering XXI - Domain Decomposition Methods in Science and Engineering XXI, France (2012) [hal-01044430 - version 1]
fulltext access Contact points and Schatten composition operators
Benazouz H. et al
Mathematische Zeitschrift (2014) . [hal-00950738 - version 2]
fulltext access The density of the solution to the stochastic transport equation with fractional noise
Olivera C. et al
[hal-01058731 - version 1] (27/08/2014)
fulltext access Long time asymptotics for optimal investment
Pham H.
[hal-01058657 - version 1] (27/08/2014)
fulltext access Right-invariant Sobolev metrics of fractional order on the diffeomorphism group of the circle
Escher J. et al
[hal-00673137 - version 4] (2014-08-26)
fulltext access Adaptive Multinomial Matrix Completion
Klopp O. et al
[hal-01058447 - version 1] (2014-08-26)
fulltext access Classification of bicovariant differential calculi over free orthogonal Hopf algebras
Thibault De Chanvalon M.
[hal-01058446 - version 1] (2014-08-26)
fulltext access Asymptotic behavior of the nonlinear Schrödinger equation with harmonic trapping
Hani Z. et al
[hal-01058244 - version 1] (2014-08-26)
fulltext access Global weak solutions for a model of two-phase flow with a single interface
Amadori D. et al
[hal-01058113 - version 1] (2014-08-26)